# SDR USAA2012013000018

- Difficulty date: January 29, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 35,841 hours, 16,022 cycles
- System (JASC): 2565 · Escape Slide
- Part: Release Pin
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY SLIDE PANEL RELEASE PINS - TWO OF THREE FORWARD PINS PAINTED OVER.  PER ALERT BULLETIN, RELEASE PINS SHOULD NOT BE PAINTED OVER.  MX PREVIOUSLY COMPLIED WITH EO #2508Y025 INSPECTION OF BOTH SIDES L,R PAINT REMOVAL FROM THE OVERWING SLIDE ENCLOSURE BALL LOCKS.
